what are some of the damages to someone's body when that person has been taking 10 tylenol for arthrits twice a day since march ? will it wreck a person's stomach & etc. in the process ? i am just wondering because i am doing research about what can happen if someone does this .
If someone has been taking 20 tylenol a day since march. what is happening to the person's body now?
Added 18 Nov 2010:
I want to know what the many kinds of damage that happens when someone is taking 10 tylenol twice a day since march ? what does it do to a person's stomach , liver and etc ?
Wow 20 a day huh thats like dieing a slow death my aunt is on dialysis for kidney failure. This is one risk the procedure goes like this if your kidneys quit on you dialysis will take your blood clean it then put it back in your body. I really couldnt imagne anything else scarier good luck to your someone i hope they get help.
First, call your doctor to get assistance.
Second, read the warnings and the entire brochure that comes with the Tylenol for directions and you will see that you are exceeding the safe dose daily and for way too long a time period.
It is my understanding that Tylenol is harmful to the liver. You have only one liver so you need to take care of that one!
Third, I have never found tylenol helpful for my arthritis. Again, talk to your doctor for help. There are different kinds of arthritis and there are many treatment options. For me, exercise is a necessity, not an option.
Like a rusty old machine, I have to use it or lose it. Then I also have learned a lot about HOW to use my body as I age. This again has required some adjustments. I can't do the same things I used to do. I also have learned a lot about the use of ice packs and/or heat pads.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 1 answer
Posted 3 Aug 2010 • 1 answer
Posted 12 Nov 2010 • 1 answer
Posted 3 Dec 2010 • 2 answers
Posted 19 Jun 2011 • 2 answers